# SDR AALA201909119013

- Difficulty date: September 10, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 69,341 hours, 26,485 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: LAVATORY SMOKE ALARM WENT ON BRIEFLY DURING CRUISE. F/A'S REPORT INDICATION FROM AFT RIGHT LAV. NO SMOKE NOTED. EXAMINED LAV DETECTORS, OK AT THIS TIME.  ACCOMPLISHED GRD SCAN AND TEST OF LAV SMOKE DETECTORS. OPS CHECK NORMAL IAW AMM 26-17-00.
